U.S. doctors online nowAsk doctors free
Bangladesh
A female asked:

i am 20 years old. its normal i have a sex life which i have after 2months. but after sex its painful in vaginal area. when urinate seem it burning?

1 doctor answer1 doctor weighed in
Dr. James Lin
A Verified Doctoranswered
A US doctor answeredLearn more
Here are some ...: How long and how much has been the discomfort and burning? If they've disappeared predictably in 1-2 days, such discomfort may be just related with sex and its related events such as using pleasure-enhancing cream or tools if any. If so, modify sex practice accordingly. If lingering and unpredictable, seek pro-evaluation, tests, exam to assure no UTI or STD...

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

What could cause a stomach ache?

2 doctor answers4 doctors weighed in
Dr. Stuart Hickerson
Family Medicine 32 years experience
Multiple: Many things can cause a stomach ache. Infections, nerves, pregnancy, uti, excess sibstances- alcohol, coffee, tea. Undelying gastritis or ulcer.
A 30-year-old member asked:

What might cause a yellow cottage cheese-like vaginal discharge, and burning during urination?

2 doctor answers2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Probable yeast infec: It sounds like you probably have a vaginal infection. Usually yeast willgive a thick white discharge. You can use over-the-counter medication to treat but you should see your dr. For a proper diagnosis if it doesn't resolve with over-the-counter treatment for yeast infection.
A 29-year-old member asked:

What might cause green coloration on my vagina when using nordette (ethinyl estradiol and levonorgestrel)?

1 doctor answer3 doctors weighed in
Dr. Jane Van Dis
Obstetrics and Gynecology 18 years experience
Vaginal discharge: Sometimes vaginal discharge has a green hue to it. Typically it's not a sign of infection so long as you don't have any itching or foul smell associated with it. Regardless, however, if you're concerned you may want to see a physician and get checked out for any possible infection, including possible stds. I haven't heard of birth control causing a change in the skin color of the vagina.
Spartanburg, SC
A 30-year-old female asked:

What causes nerve pain in your foot? What stops it and will it cause me to not be able to work?

2 doctor answers5 doctors weighed in
Dr. Eric Lullove
Podiatry 19 years experience
Neuritis: Nerve pain or numbness or burning is a common symptom associated with entrapment of a peripheral nerve in the foot. It is not debilitating, but very annoying. See your local podiatrist, an injection may be necessary to block the nerve and re-assess the symptoms post-injection.
A 24-year-old female asked:

Im having abnormally thick vaginal discharge with no odor. I have the mirena (levonorgestrel) in for about 4 months now. Never experienced this much discharge. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Allison Urrutia
Obstetrics and Gynecology 14 years experience
Yes: Progestrone only methods of birth control can change the consistency of your vaginal/cervical discharge. During the luteal (or second half) of your cycle, Progesterone cause the mucus to become thicker (preventing more sperm from entering the uterus). Thus, it is normal to have thicker discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Oct 4, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.